Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do Any Of You Know Type Of Medicine Which Can Cause Tooth Damage Or Lose Any Teeth Because Of Taking Some?

Do Any Of You Know Type Of Medicine Which Can Cause Tooth Damage Or Lose Any Teeth Because Of Taking Some?

A MyEpilepsyTeam Member said:

I've been on all medications but one & it as all effected my teeth badly.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

Dilantin can cause your gums to recede and your teeth to decay or come out.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I took Dilantin for years, even when I had braces. My gums swelled over my braces but my medication was not changed. Now my gums are receded and teeth are very bad. Does anyone know what I can do now? I don’t have thousands to fix my teeth.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I was taking Dilantin for years, I think it's what caused me to end up with swollen gums and having to get a root canal.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

From what I've heard, nearly all of them are like that (damages teeth and bones) - the older medications, especially. My son's Dr. said he has to take vitamin D with his medication as well as calcium. I do not know though of a specific one though that doesn't cause that.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in